# SDR UALA2009091802952

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 67,757 hours, 19,661 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122U1
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK FELL OFF WHEN DOOR WAS OPENED.  RE-INSTALLED SLIDE PACK.
